You are not currently logged in.
Access JSTOR through your library or other institution:
Robust Tests for the Equality of Variances
Morton B. Brown and Alan B. Forsythe
Journal of the American Statistical Association
Vol. 69, No. 346 (Jun., 1974), pp. 364-367
Stable URL: http://www.jstor.org/stable/2285659
Page Count: 4
Preview not available
Alternative formulations of Levene's test statistic for equality of variances are found to be robust under nonnormality. These statistics use more robust estimators of central location in place of the mean. They are compared with the unmodified Levene's statistic, a jackknife procedure, and a χ2 test suggested by Layard which are all found to be less robust under nonnormality.
Journal of the American Statistical Association © 1974 American Statistical Association